# SDR YENA2025040700368

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 6,828 hours, 1,243 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Failed Insp
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#848, LAS-JFK. (ETOPS) 'CLASS 2 MX MSG AC GEN ( CLASS II MX MSG - GPCU OR AC GEN ); PERFORMED BITE TEST THROUGH CFDS/EPGS OF GCU # 2 NO MAINT MSG NOTED, NO FAULTS DETECTED TSM 24-22-00 MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
